# SDR CALA0600188

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 25,449 hours, 8,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Electrical Box
- Part number: 7002246001
- Condition: Inoperative
- Location: Row 14 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RED EMERGENCY EXIT LIGHT AT SEAT ROW 14ABC WOULD NOT ILLUMINATE.  THE EMERGENCY LIGHT (SEB BOX) WAS REPLACED IAW MM 33-51-00.
